Probability density evolution analysis on nonlinear response of concrete structures

Title: Probability density evolution analysis on nonlinear response of concrete structures
Author(s): J. Li, J. Chen
Paper category : conference
Book title: International Conference on Advances in Concrete and Structures
Editor(s): Ying-shu Yuan, Surendra P. Shah and Heng-lin Lü
Print-ISBN: 2-912143-41-1
e-ISBN: 2351580176
Publisher: RILEM Publications SARL
Publication year: 2003
Pages: 1141 - 1148
Total Pages: 8
Nb references: 8
Language: English

It is difficult to understand comprehensively the nonlinear behaviors of practical engineering structures, especially the concrete structures, by the method of deterministic structural nonlinear analysis due to the nature of randomness embedded in the structures. However, from the view of probability density evolution, the nonlinear behaviors of structures could be understood in the sense of probability. In the present paper, the random state equations of the structural nonlinear responses are developed based on the incremental random variational principle. Through introducing the extended state vector the probability density evolution equation of the nonlinear responses is established. Numerical solving technique for the equation is studied. The CFL condition for the difference pattern is given and a highly efficient memory reduction technique is developed. In the example, the mean and standard variance and the one-dimension probability density curves of nonlinear responses of a one-story one-span frame structure are computed. Typical characteristics of the nonlinear stochastic responses are analyzed.

Online publication: 2003-08-10
Publication type : full_text
Public price (Euros): 0.00

>> You must be connected to view the paper. You can register for free if you are not a member